Review of economic bubbles

Chang, V and Newman, R and Walters, RJ and Wills, GB (2016) Review of economic bubbles. International Journal of Information Management, 36 (4). 497 - 506. ISSN 0268-4012 DOI: https://doi.org/10.1016/j.ijinfomgt.2016.02.007

Abstract

More Information

Divisions: Faculty of Arts, Environment and Technology > Computing and Creative Technologies and Engineering
Identification Number: https://doi.org/10.1016/j.ijinfomgt.2016.02.007
Status: Published
Refereed: Yes
Date Deposited: 12 Apr 2016 15:36
Last Modified: 02 Sep 2017 04:04
Item Type: Article

Download

[img]
Preview
Updated Version
Note: this is the author's updated manuscript and may differ from the published version which should be used for citation purposes.

| Preview

Export Citation

Share

Statistics

Additional statistics for this record